Skip to Main content Skip to Navigation
Journal articles

Copulae of probability measures on product spaces

Abstract : It has been proved (Sklar, 1959, Publ. Inst. Statist. Univ. Paris 8 229–231) that any multivariate distribution function depends on its arguments only through its marginal distributions. An analogous result will be proved in the general framework of probability measures on (Polish) product spaces. Many properties, holding for distribution functions, still hold in the more general situation. Some results related to convergence in probability will be examined.
Complete list of metadata
Contributor : Antoine Haldemann Connect in order to contact the contributor
Submitted on : Thursday, December 2, 2010 - 9:36:41 AM
Last modification on : Thursday, January 11, 2018 - 6:19:31 AM

Links full text




Marco Scarsini. Copulae of probability measures on product spaces. Journal of Multivariate Analysis, Elsevier, 1989, Vol. 31, N°2, pp. 201-219. ⟨10.1016/0047-259X(89)90062-6⟩. ⟨hal-00542233⟩



Record views